# SDR CALA2018101902141

- Difficulty date: October 18, 2018
- Submitted: October 20, 2018
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 92,462 hours, 12,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FND L3 EMERGENCY AREA LT NO ILLUMINATE. THE BATTERY PACK REPLACED AND CONDITION CHK, TEST ''OK'' REF AMM 33-51-06-960-802 AMM 33-51-06-960-802 REV 83.
